Validity of the Weakly Nonlinear Solution of the Cauchy Problem for the Boussinesq-Type Equation
Version of Record online: 6 MAR 2014
© 2014 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 133, Issue 1, pages 52–83, July 2014
How to Cite
Khusnutdinova, K. R., Moore, K. R. and Pelinovsky, D. E. (2014), Validity of the Weakly Nonlinear Solution of the Cauchy Problem for the Boussinesq-Type Equation. Studies in Applied Mathematics, 133: 52–83. doi: 10.1111/sapm.12034
- Issue online: 9 JUL 2014
- Version of Record online: 6 MAR 2014
- Manuscript Received: 11 OCT 2013
- LMS Scheme 2
- Loughborough University School of Science
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!